# SDR 7AHR2014020682420

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 13124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN DAMAGED AT BS 480+12 LBL 6L. CUT AND REMOVED DAMAGED AREA IAW SRM 53-10-05, FIG 9 AND INSTALLED REPAIR IAW SRM 51-30-02.
